MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 LUBRI-SIL® I.C. COMPLETE CARE® TEMPERATURE-SENSING URINE METER FOLEY TRAY

C.R. BARD INC. (COVINGTON) -1018233 LUBRI-SIL® I.C. COMPLETE CARE® TEMPERATURE-SENSING URINE METER FOLEY TRAY
Catalog Number 319214A
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that before use the foley catheter inflation valve was stiff and came off along with the syringe.Per follow up information received via rcc on (b)(6)2025, stated that it was unclear whether the event occurred was during water injection or withdrawal, but the syringe operation felt stiff.Per follow up information received via rcc on (b)(6)2025, stated that the foley catheter valve was disconnected.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported event was unconfirmed.Received (4) photo samples.The photo sample was returned shows the overview of the foley catheter with syringe.The second and third photo shows the inflation cap/inflation port was disconnected and still attach in the syringe.The fourth photo shows the product packaging information.Visual evaluation of the returned sample noted one opened (without original packaging), used silicone foley with syringe 119314 and lot number ngjy4784.Visual inspection of the sample identified that the inflation cap/inflation port was disconnected.The inflation valve and cap were reinserted.Using a return syringe, the catheter balloon was inflated with 10 ml of methylene blue solution (prepared using 3 drops of 1percent aqueous methylene blue per 100 ml of distilled water.The balloon inflated without difficulty.Balloon concentricity was evaluated per tm0300903 using the formula: 1.6 / (1.6 plus 0.4)100, resulting in 80/20 concentricity.This result is consistent with the observed stiffness and the initial disconnection of the inflation cap/inflation port.Afterwards, with the return syringe attached, the balloon passively deflated the full 10 ml of solution within 41 seconds.A device history record review was not required as the investigation was unconfirmed.The investigation is concluded.Corrections made to tab d, h.Initial reporter complete facility name: hiroshima prefectural hospital organization hiroshima prefectural hospital this report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that before use the foley catheter inflation valve was stiff and came off along with the syringe.Per follow up information received via rcc on 23sep2025, stated that it was unclear whether the event occurred was during water injection or withdrawal, but the syringe operation felt stiff.Per follow up information received via rcc on 24sep2025, stated that the foley catheter valve was disconnected.

Brand Name
LUBRI-SIL® I.C. COMPLETE CARE® TEMPERATURE-SENSING URINE METER FOLEY TRAY
Common Device Name
FOLEY TRAY
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23142547
Report Number1018233-2025-08557
Device Sequence Number9857395
Product Code MJC
UDI-Device Identifier00801741040153
UDI-Public(01)00801741040153(11)25011617)300109(10)MYKR0241
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K070582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number319214A
Device Lot NumberMYKR0241
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2025
Supplement Date Received by Manufacturer03/04/2026
Initial Report FDA Received Date09/25/2025
Supplement Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown